# SDR HALA2010092700432

- Difficulty date: September 27, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 28139
- Aircraft time: 32,619 hours, 6,233 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - AT TOP DECENT IN CRUISE POWER,  LT PACK OFF LIGHT ILLUMINATED.  T/S IAW FIM 21-51-00 RAN PACKS.  DID VISUAL INSP OF PACK BAY AREA, NO TROUBLE FOUND.  SYS OK AT THIS TIME.
